# SDR SIMA0872

- Difficulty date: March 27, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N244AE
- Make and model: Saab 340B
- Aircraft serial: 340B244
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 460000043
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - FOUND SEAT TRACK AT BL 18.3 WAS FOUND TO BE CORRODED BEYOND LIMITS.  REMOVED AND REPLACED CORRODED SECTION OF SEAT TRACK IAW SAAB REPAIR STATEMENT 72SDS0795 AND SAAB SRM 53070-60.  AIRCRAFT RETURNED TO SERVICE.  (M)
